# SDR AALA202402152820

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 39,651 hours, 16,879 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Stuck
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LOCK GOT STUCK IN FLIGHT AND IS DAMAGE AND CAN JAM. PAX GOT LOCKED IN LAVATORY DURING FLIGHT.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
